The modal mu-calculus hierarchy over restricted classes of transition systems

Alberucci, Luca; Facchini, Alessandro (2009). The modal mu-calculus hierarchy over restricted classes of transition systems. The journal of symbolic logic, 74(4), pp. 1367-1400. Champaign, Ill.: Cambridge University Press 10.2178/jsl/1254748696

[img]
Preview
Text
S0022481200003200.pdf - Published Version
Available under License Publisher holds Copyright.

Download (1MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Alberucci, Luca

ISSN:

0022-4812

Publisher:

Cambridge University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

27 Apr 2018 09:23

Publisher DOI:

10.2178/jsl/1254748696

Web of Science ID:

000272410200016

BORIS DOI:

10.7892/boris.36791

URI:

https://boris.unibe.ch/id/eprint/36791 (FactScience: 206191)

Actions (login required)

Edit item Edit item
Provide Feedback